# SDR SIMA20220605001

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 43,045 hours, 38,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND EXTERNAL EMERGENCY LIGHT ON THE RIGHT SIDE CENTER FAIRING TO BE INOP.-C/A-RAR RIGHT SIDE CENTER FAIRING EMERGENCY LIGHT LAMP IAW AMM 33-50-10.OPS CHECK GOOD. NO FURTHER DEFECTS NOTED,
